# SDR EE4Y1008276

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5910256503
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RUDDER WITH CORROSION SKIN AT LT BETWEEN ZR 94 AND ZR 99.
